Weighted low-regularity solutions of the KP-I initial-value problem

J. Colliander, A. D. Ionescu, C. E. Kenig, G. Staffilani

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


In this paper we correct the proofs of some statements that Colliander, Kenig and Staffilani made for the KP-I initial-value problem in [2]. These corrections actually give stronger well-posedness results than the one claimed in the above mentioned paper. The new proofs are inspired by those used by Ionescu-Kenig ([3, 4, 5]) in works on the Benjamin-Ono equation and on the Schrödinger map problems.

Original languageEnglish (US)
Pages (from-to)219-258
Number of pages40
JournalDiscrete and Continuous Dynamical Systems
Issue number2
StatePublished - Feb 2008
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


  • Dispersion function
  • KP-I equation
  • Well-posedness


Dive into the research topics of 'Weighted low-regularity solutions of the KP-I initial-value problem'. Together they form a unique fingerprint.

Cite this